# SDR USAAF98018

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N864US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11306
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Dnlock Plunger
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1672 - PIT-MDT - AFTER TAKEOFF FROM PIT, NOSE GEAR ALERT ILLUMINATED ON MFDU.  THE BLUE INTRANSIT LIGHT REMAINED LIT IN GEAR HANDLE.  CREW RECYCLED GEAR WITH SAME RESULT.  CAPTAIN DECLARED AND EMERGENCY AND FLIGHT RETURNED TO PIT.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE CLEANED, LUBRICATED AND RIGGED THE NOSE GEAR DOWN LOCK PLUNGER MECHANISM.  (M)
